# SDR SWAA2025063074218

- Difficulty date: May 22, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB DOOR CUT OUT LOCATED STA827 AND RBL64 WL200 AT AFT CARGO COMPARTMENT 2025-335528 <[01].  REPLACED WEB DOOR CUT OUT LOCATED STA 767 AND 847 RBL 64 WL 200 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A8111 SHEET 10 REV -. SEE INDIVIDUAL SIGN OFF BELOW.; [02] CORRECTED STEP 1.  REPLACED WEB DOOR CUT OUT LOCATED STA 767 AND 847 RBL 64 WL 200 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A8111 SHEET 10 REV - ; DWG 146A8300 SHEET 2 REV - ; SEE INDIVIDUAL SIGN OFF BELOW.; [03] TASK CARD COMPLETED CERTIFIED AS RII.  REPLACED WEB DOOR CUT OUT LOCATED STA 767 AND 847 RBL 64 WL 200 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A8111 SHEET 10 REV - ; DWG 146A8300 SHEET 2 REV - ; SEE INDIVIDUAL SIGN OFF BELOW.
